MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 NEUT 36IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 NEUT 36IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-36-456
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Codes Hematoma (1884); Nerve Damage (1979); Pain (1994); Unspecified Tissue Injury (4559); Physical Asymmetry (4573)
Date of Event 02/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of hip to address periprosthetic femur fracture.Date of implantation: (b)(6) 2021; date of revision: (b)(6) 2022; (left hip).Treatment: revision of femoral stem, femoral head, and acetabular liner.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.All available x-rays were reviewed, and there is no enough information that can determine the relationship of the device to the reported event.Complaint is not confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot :the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H10 additional narrative: added: b1 (is product problem).

Brand Name
PINN MAR +4 NEUT 36IDX56OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13860361
Report Number1818910-2022-05177
Device Sequence Number4692372
Product Code LPH
UDI-Device Identifier10603295014720
UDI-Public10603295014720
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K010171
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1219-36-456
Device Catalogue Number121936456
Device Lot NumberJJ0597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Supplement Date Received by Manufacturer04/14/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE M HEAD 36MM +8.5; PINN MAR +4 NEUT 36IDX56OD; SUMMIT STEM POROCOAT HIGH OFFSET SZ 7
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight122 KG
Patient EthnicityNon Hispanic
Patient RaceWhite